# SDR DL72S011307

- Difficulty date: August 9, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- Aircraft time: 66,906 hours, 50,826 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Part serial: 8350
- Condition: Leaking
- Location: L/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH PRIOR TO GEAR EXT WITH FLAPS 5 DEG AND HAD INDICATION OF A LOSS OF A SYSTEM HYD.  REPLACED A SYSTEM FILTERS. REPLACED LEADING EDGE FLAP ACTUATOR FOR LEAKING
